Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 68, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 20, 2018, 4:57 PM EDT for 9 counties in Kentucky. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 4:57 PM EDT (20:57 UTC)
- Expired
- Jul 20, 2018, 5:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bath County, KY, Elliott County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Powell County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 4:57 PM EDT | TSTM WND DMG | 4 Ese Stanton, KY | A LARGE LIMB AND A TREE WERE BLOWN DOWN. |
| Jul 20, 5:10 PM EDT | TSTM WND DMG | 2 Ssw Freestone, KY | TREES DOWN ALONG HIGHWAY 801. |
| Jul 20, 5:18 PM EDT | TSTM WND DMG | 6 Wnw West Liberty, KY | TREE DOWN ON HIGHWAY 772. |
| Jul 20, 5:19 PM EDT | TSTM WND DMG | 1 Nw Dehart, KY | TREE DOWN ON GREASY CREEK RD. |
| Jul 20, 5:20 PM EDT | TSTM WND DMG | 1 Nw Wrigley, KY | TREE DOWN ON HIGHWAY 711. |
| Jul 20, 5:23 PM EDT | TSTM WND DMG | 1 Sw West Liberty, KY | TREE DOWN ON MCCLAIN WAY. |
| Jul 20, 5:23 PM EDT | TSTM WND DMG | 4 N West Liberty, KY | TREE DOWN ON HIGHWAY 7 ABOUT 4 MILES FROM WEST LIBERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:16 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.0 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
244
WUUS53 KJKL 202057
SVRJKL
KYC011-063-069-165-173-175-197-205-237-202145-
/O.NEW.KJKL.SV.W.0068.180720T2057Z-180720T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
457 PM EDT FRI JUL 20 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northeastern Powell County in east central Kentucky...
Southeastern Montgomery County in east central Kentucky...
Bath County in east central Kentucky...
Morgan County in southeastern Kentucky...
Menifee County in east central Kentucky...
Southeastern Fleming County in east central Kentucky...
Rowan County in east central Kentucky...
Northern Wolfe County in southeastern Kentucky...
Elliott County in east central Kentucky...
* Until 545 PM EDT.
* At 456 PM EDT, severe thunderstorms were located along a line
extending from Moore's Ferry to Campsites in the Indian Creek area
of the Daniel Boone National Forrest, moving east at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Morehead, West Liberty, Stanton, Owingsville, Sandy Hook,
Frenchburg, Marshall, Henry, Lewis, Jeffersonville, Wellington and
Salt Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3821 8330 3819 8326 3827 8317 3823 8309
3818 8305 3821 8302 3817 8298 3817 8292
3808 8293 3800 8302 3791 8296 3786 8301
3789 8304 3787 8306 3790 8313 3786 8311
3777 8326 3782 8387 3825 8376 3829 8333
TIME...MOT...LOC 2056Z 268DEG 49KT 3819 8361 3789 8366
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
GREIF2 follow-up statements
505
WWUS53 KJKL 202129
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
529 PM EDT FRI JUL 20 2018
KYC011-069-173-197-202138-
/O.CAN.KJKL.SV.W.0068.000000T0000Z-180720T2145Z/
Powell KY-Montgomery KY-Bath KY-Fleming KY-
529 PM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POWELL...
SOUTHEASTERN MONTGOMERY...BATH AND SOUTHEASTERN FLEMING COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern, northeastern and east central Kentucky.
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3817 8292 3807 8294 3800 8302 3791 8296
3786 8301 3789 8304 3787 8306 3790 8313
3786 8311 3777 8326 3780 8360 3823 8340
3824 8331 3819 8326 3826 8316
TIME...MOT...LOC 2128Z 264DEG 45KT 3815 8319 3785 8324
$$
KYC063-165-175-205-237-202145-
/O.CON.KJKL.SV.W.0068.000000T0000Z-180720T2145Z/
Morgan KY-Menifee KY-Rowan KY-Wolfe KY-Elliott KY-
529 PM EDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR MORGAN...EASTERN MENIFEE...SOUTHEASTERN ROWAN...NORTHEASTERN
WOLFE AND ELLIOTT COUNTIES...
At 528 PM EDT, severe thunderstorms were located along a line
extending from near Farley to Well Station, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Morehead, West Liberty, Sandy Hook, Henry, Lewis, Wellington, Zag,
Moon, Florress, Elliottville, Lick Branch and Pekin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3817 8292 3807 8294 3800 8302 3791 8296
3786 8301 3789 8304 3787 8306 3790 8313
3786 8311 3777 8326 3780 8360 3823 8340
3824 8331 3819 8326 3826 8316
TIME...MOT...LOC 2128Z 264DEG 45KT 3815 8319 3785 8324
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
GREIF778
WWUS53 KJKL 202143
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
543 PM EDT FRI JUL 20 2018
KYC063-165-175-205-237-202153-
/O.EXP.KJKL.SV.W.0068.000000T0000Z-180720T2145Z/
Morgan KY-Menifee KY-Rowan KY-Wolfe KY-Elliott KY-
543 PM EDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN...EASTERN MENIFEE...
SOUTHEASTERN ROWAN...NORTHEASTERN WOLFE AND ELLIOTT COUNTIES WILL
EXPIRE AT 545 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have just about exited the warned area. Therefore, the
warning will be allowed to expire. However gusty winds are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern, northeastern and east central Kentucky.
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3817 8292 3807 8294 3800 8302 3791 8296
3786 8301 3789 8304 3787 8306 3790 8313
3786 8311 3777 8326 3780 8360 3823 8340
3824 8331 3819 8326 3826 8316
TIME...MOT...LOC 2143Z 268DEG 49KT 3816 8295 3786 8300
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:48 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 20, 4:48 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 448 PM EDT Fri Jul 20 2018 .UPDATE... Issued at 448 PM EDT FRI JUL 20 2018 The forecast has been updated to include recently issued severe thunderstorm watch 292. Also inserted severe weather elements into the weather grids to account for the threats mentioned in the severe weather watch. The hazardous weather outlook has also been updated to include mention of the severe thunderstorm watch. The forecast is now up to date. Will issue later updates as counties get shaved off of the severe weather watch. && .SHORT TERM...(This evening through Saturday night) Issued at 340 PM EDT FRI JUL 20 2018 A cluster of strong to severe thunderstorms is approaching the forecast area from the west. At this time, should these storms hold together, they would begin to affect portions of the area along and north of a line from Stanton to Campton to Salyersville to Canada in Pike county. The question now will be whether or not these storms will be able to maintain their current intensity as they move over a portion of the area that received quite a bit of rainfall this morning. Will keep severe wording in the grids and the zone forecast text product until we see firm evidence that the ongoing storms can not maintain current strength or that new activity will not be able to reach severe limits. For now it will be a matter watching and seeing what happens as ongoing storms move into our area. At this time, we feel that the primary threats with any strong to severe storms will be damaging wind gusts and locally heavy rainfall that could lead to flooding. A new concern is the potential for heavy rainfall and flooding, especially for areas that receive alot of rain this morning. A flash flood watch is in effect to address this issue through midnight tonight. At this time, multiple rounds of showers and storms are expected to move across the area this afternoon through Saturday night. The trigger for this activity will be an area of low pressure that will be moving slowly across the Great Lakes and Ohio Valley regions, and the surface cold front associated with it. Temperatures should bottom out the next two nights at near normal values in the mid to upper 60s. Highs on Saturday will depend on the amount of cloud cover and precipitation we experience, but should generally be well below normal, with max values ranging from the upper 70s in our north, to the lower 80s everywhere else. .LONG TERM...(Saturday night through Thursday) Issued at 248 AM EDT FRI JUL 20 2018 Upper level low will shift south over Kentucky Saturday night, before slowly moving further south on Sunday. This system will then slowly fizzle out into next week. The best chances for rain may come on Saturday night into Sunday as deep moisture and lift is in place for a soaking rainfall. Hard to judge how many thunderstorms we will see given the abundance of cloud cover, but will maintain a small chance for storms. Did undercut guidance a bit on highs Sunday given the cloud cover and elevated rain chances. As we head into next week, shower and storm chances should be more focused during the afternoon/evening peak heating period, as forcing diminishes. However, models continue to provide chances through at least next Thursday each day and no reason to doubt this given the wet pattern we have been in. Temperatures should rebound a bit going into next week with highs back into the 80s. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 159 PM EDT FRI JUL 20 2018 As a surface low pressure has advanced towards the Commonwealth from the west this morning, showers and thunderstorms overspread the northernmost TAF sites of SYM, JKL, and SJS. A second round of storms will affect the area this evening, although timing is still a bit uncertain at this time. Have allowed for a TEMPO group of IFR to show the advancement of this line later this evening. Winds will generally be light, but will increase with storms to about 20 kts. Wind gusts could potentially reach 35 kts or greater with this line. The other concern towards the end of the TAF period will be fog development, particularly in areas with recent rains from during the day and evening. Have allowed for MVFR conditions towards dawn to address this. The likelihood of showers will remain high on Saturday as the low pressure system moves even closer to our region. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for KYZ044-050>052- 060-104-106. && UPDATE...AR SHORT TERM...AR LONG TERM...KAS AVIATION...CGAL/GEOGERIAN
Hazardous weather outlook, Jul 20, 4:44 PM EDT, 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 444 PM EDT Fri Jul 20 2018 KYZ044-050>052-060-104-106-212345- Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook, and West Liberty 444 PM EDT Fri Jul 20 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through late this evening. KYZ058-059-068-069-080-107>120-212345- Estill-Powell-Rockcastle-Jackson-Laurel-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 444 PM EDT Fri Jul 20 2018 ...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. KYZ079-083>088-212345- Pulaski-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of Burnside, Somerset, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, and Harlan 444 PM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms will be possible through this evening. The primary threats will be damaging winds and large hail. An isolated tornado is also possible. Additionally, isolated flash flooding will be a threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible at times from Saturday through Thursday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through early this evening. AR/GEOGERIAN
In the hours before
Special weather statement, Jul 20, 11:00 AM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1100 AM EDT FRI JUL 20 2018
KYZ052-060-104-106-201530-
Rowan-Elliott-Menifee-Morgan-
1100 AM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MORGAN...
NORTHEASTERN MENIFEE...SOUTHEASTERN ROWAN AND ELLIOTT COUNTIES...
At 1100 AM EDT, strong thunderstorms were clustered over Christy, or
near Morehead, moving east at 35 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Morehead, West Liberty, Sandy Hook, Zag, Fannin Valley, Florress,
Elliottville, Lick Branch, Christy, Bangor, Wrigley, Pelfrey, Cottle,
Elamton, Licking River, Pomp, Isonville, Elkfork, Vale and Steele.
LAT...LON 3823 8309 3818 8305 3821 8301 3817 8298
3818 8292 3812 8289 3787 8319 3803 8357
3805 8358 3805 8350 3807 8346 3809 8348
3807 8351 3812 8353 3824 8344 3825 8331
3821 8330 3819 8326 3820 8323 3827 8316
TIME...MOT...LOC 1500Z 263DEG 39KT 3818 8338
CGALSpecial weather statement, Jul 20, 4:19 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
419 PM EDT FRI JUL 20 2018
KYZ044-052-202100-
Rowan-Fleming-
419 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FLEMING AND NORTH
CENTRAL ROWAN COUNTIES...
At 419 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fairview to near Cowan. Movement was
east at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Flemingsburg, Fairview, Pecks Ridge, Mount Carmel, Nepton, Triplett,
Tilton, Muses Mills, Craintown, Wallingford, Plummers Landing, Cowan,
Poplar Plains, Foxport, Elizaville, Waltz, Goddard, Ewing and
Flemingsburg Junction.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Kentucky.
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3840 8341 3829 8333 3830 8385 3834 8384
3836 8388 3835 8390 3837 8390 3836 8392
3842 8395 3845 8398 3849 8393 3846 8385
3852 8364
TIME...MOT...LOC 2019Z 272DEG 29KT 3850 8395 3837 8396
GREIFSpecial weather statement, Jul 20, 4:51 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
451 PM EDT FRI JUL 20 2018
KYZ058>060-108-111-202130-
Menifee-Lee-Estill-Wolfe-Powell-
451 PM EDT FRI JUL 20 2018
...A STRONG THUNDERSTORM WILL AFFECT POWELL...CENTRAL ESTILL...SOUTH
CENTRAL MENIFEE...NORTHEASTERN LEE AND WOLFE COUNTIES...
At 451 PM EDT, a strong thunderstorm was located over Hardwick, or
near Stanton, moving east at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Stanton, Irvine, Campton, Clay City, Fincastle, Ravenna, Campsites in
the Indian Creek area of the Daniel Boone National Forrest, Pilot,
Torrent, Bowen, Leeco, Kimbrell, Rice Station, Fillmore, Pine Ridge,
Calloway Crossing, Wiseman Crossing Station, Virden, Winston and
Patsey.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and east central Kentucky.
LAT...LON 3785 8348 3782 8343 3762 8348 3764 8352
3759 8354 3770 8409 3775 8408 3778 8411
3781 8408 3782 8410 3780 8411 3784 8411
3784 8408 3782 8407 3785 8406 3783 8400
3787 8403 3786 8401 3789 8399
TIME...MOT...LOC 2051Z 281DEG 37KT 3780 8396
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:52 AM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 113 min |
| Jul 20, 10:00 AM EDT | Special Weather Statement | JKL | Fleming, Rowan | 30 min |
| Jul 20, 10:34 AM EDT | Special Weather Statement | JKL | Bath, Montgomery | 26 min |
| Jul 20, 10:36 AM EDT | Areal Flood Advisory | JKL | Bath, Montgomery | 114 min |
| Jul 20, 11:00 AM EDT | Special Weather Statement | JKL | Elliott, Morgan, Rowan | 30 min |
| Jul 20, 2:44 PM EDT | Flash Flood Watch | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 9 hr |
| Jul 20, 4:19 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Montgomery, Rowan | 3 hr |
| Jul 20, 4:19 PM EDT | Special Weather Statement | JKL | Fleming | 41 min |
| Jul 20, 4:25 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Powell | 50 min |
| Jul 20, 4:31 PM EDT | Tornado Warning | JKL | Bath, Montgomery | 29 min |
| Jul 20, 4:33 PM EDT | Flash Flood Warning | JKL | Bath, Fleming, Montgomery, Rowan | 4 hr |
| Jul 20, 4:51 PM EDT | Special Weather Statement | JKL | Estill, Powell, Wolfe | 39 min |
| Jul 20, 5:01 PM EDT | Special Weather Statement | JKL | Rowan | 29 min |
| Jul 20, 5:08 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Morgan, Powell, Rowan | 3 hr |
| Jul 20, 5:11 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Powell | 49 min |
| Jul 20, 5:26 PM EDT | Special Weather Statement | JKL | Estill, Lee, Wolfe | 34 min |
| Jul 20, 5:33 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Powell, Wolfe | 27 min |
| Jul 20, 5:40 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 35 min |
| Jul 20, 5:41 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 34 min |
| Jul 20, 5:56 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 49 min |
| Jul 20, 6:01 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Jul 20, 6:25 PM EDT | Special Weather Statement | JKL | Estill, Lee | 50 min |
| Jul 20, 6:44 PM EDT | Special Weather Statement | JKL | Pike | 46 min |
| Jul 20, 6:46 PM EDT | Special Weather Statement | JKL | Jackson | 44 min |
| Jul 20, 6:48 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 42 min |
| Jul 20, 6:52 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Owsley | 38 min |
| Jul 20, 7:06 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 39 min |
| Jul 20, 7:13 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Lee, Owsley, Pulaski and 1 more | 3 hr |
| Jul 20, 7:25 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 50 min |
| Jul 20, 7:28 PM EDT | Special Weather Statement | JKL | Pike | 32 min |
| Jul 20, 7:39 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 51 min |
| Jul 20, 7:45 PM EDT | Special Weather Statement | JKL | Letcher | 45 min |
| Jul 20, 7:51 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 4 hr |
| Jul 20, 7:56 PM EDT | Special Weather Statement | JKL | Jackson, Laurel | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.